Géométrie algébrique
Systèmes dʼéquations polynomiales pour les revêtements hyperelliptiques d-osculants
[Systems of polynomial equations for hyperelliptic d-osculating covers]
Comptes Rendus. Mathématique, Volume 351 (2013) no. 1-2, pp. 57-61.

Let X denote a fixed smooth projective curve of genus 1, defined over an algebraically closed field K of arbitrary characteristic p2. For any positive integer n, we will consider the moduli space H(X,n) of degree-n finite separable covers of X by a hyperelliptic curve marked at a triplet of Weierstrass points. We start parameterizing H(X,n) by a suitable space of rational fractions, obtaining a polynomial characterization of those having order of osculation d (d1). We then deduce systems of polynomial equations, whose set of solutions codifies all degree-n hyperelliptic d-osculating covers of X.

Soit X une courbe projective lisse de genre 1 donnée, définie sur un corps K de caractéristique p2. Pour tout entier positif n, on considère lʼespace des modules H(X,n) de revêtements finis et séparables de X par une courbe hyperelliptique, marquée en un triplet de points de Weierstrass. On paramétrise dʼabord H(X,n) par un sous-espace des fractions rationnelles de degré n, obtenant une caractérisation polynomiale de ceux ayant ordre dʼosculation d (d1). On en déduit, par la suite, des systèmes dʼéquations polynomiales dont les solutions donnent tous les revêtements hyperelliptiques d-osculants.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2013.01.007
Treibich, Armando 1, 2, 3

1 Université Lille-Nord-de-France, 59000 Lille, France
2 UArtois, laboratoire de mathématique de Lens, EA2462, féderation CNRS Nord-Pas-de-Calais FR 2956, faculté des sciences Jean-Perrin, rue Jean-Souvraz, S.P. 18, 62300 Lens, France
3 Investigador PEDECIBA, Universidad de la República – Regional Norte, Montevideo, Uruguay
@article{CRMATH_2013__351_1-2_57_0,
     author = {Treibich, Armando},
     title = {Syst\`emes d'\'equations polynomiales pour les rev\^etements hyperelliptiques \protect\emph{d}-osculants},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {57--61},
     publisher = {Elsevier},
     volume = {351},
     number = {1-2},
     year = {2013},
     doi = {10.1016/j.crma.2013.01.007},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2013.01.007/}
}
TY  - JOUR
AU  - Treibich, Armando
TI  - Systèmes dʼéquations polynomiales pour les revêtements hyperelliptiques d-osculants
JO  - Comptes Rendus. Mathématique
PY  - 2013
SP  - 57
EP  - 61
VL  - 351
IS  - 1-2
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2013.01.007/
DO  - 10.1016/j.crma.2013.01.007
LA  - fr
ID  - CRMATH_2013__351_1-2_57_0
ER  - 
%0 Journal Article
%A Treibich, Armando
%T Systèmes dʼéquations polynomiales pour les revêtements hyperelliptiques d-osculants
%J Comptes Rendus. Mathématique
%D 2013
%P 57-61
%V 351
%N 1-2
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2013.01.007/
%R 10.1016/j.crma.2013.01.007
%G fr
%F CRMATH_2013__351_1-2_57_0
Treibich, Armando. Systèmes dʼéquations polynomiales pour les revêtements hyperelliptiques d-osculants. Comptes Rendus. Mathématique, Volume 351 (2013) no. 1-2, pp. 57-61. doi : 10.1016/j.crma.2013.01.007. http://www.numdam.org/articles/10.1016/j.crma.2013.01.007/

[1] Kani, E. The number of genus-2 covers of an elliptic curve, Man. Math., Volume 121 (2006), pp. 51-80

[2] Shaska, T. Curves of genus 2 with (N,N) decomposable Jacobians, J. Symb. Comp., Volume 31 (2001) no. 5, pp. 603-617

[3] Treibich, A. Revêtements hyperelliptiques d-osculateurs et solitons elliptiques de la hiérarchie KdV, C. R. Acad. Sci. Paris, Sér. I, Volume 345 (2007), pp. 213-218

[4] Treibich, A. Hyperelliptic d-osculating covers and rational surfaces http://premat.fing.edu.uy/papers/2012/144.pdf

Cited by Sources: